# SDR 04FDEA01746

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 8,568 hours, 4,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Green Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

T/O PLUS 1 HR, DURING DESCENT TO FL240, GOT ECAM MESSAGE FOR LOW GREEN HYDRAULIC QUANTITY.  GAGE AND ECAM SCHEMATIC SHOWED QUANTITY AT THE RED DOT LEVEL.  TURNED OFF GREEN PUMPS, MANUALLY EXTENDED THE GEAR, UTILIZED THE ALTERNATE BRAKE SYSTEM AND LANDED AT MSY.  AFTER GEAR WAS MANUALLY LOWERED, QUANTITY SHOWED JUST BELOW TOP HAT.  PERFORMED A VISUAL INSPECTION OF THE A/C TO DETERMINE IF ANY EVIDENCE OF HYDRAULIC FLUID LEAKAGE IS PRESENT, NONE FOUND.  SERVICED GREEN SYSTEM RESERVOIR PER MM 12-12-29-0.  RESTORED  LANDING GEAR SYSTEM TO NORMAL CONDITION AFTER LANDING GEAR FREEFALL PER MM 32-33-00-2.  RAN ENGINES 1 & 2 PER JRH AND OPERATED ALL FLIGHT CONTROLS THROUGH THE FULL RANGE OF MOTION.
